# SDR DALA2021060403083

- Difficulty date: June 1, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: B 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CORROSION ON FLOOR STRINGERS BTW STA 740/760 AND 7.55RBL AND 10.45RBL ALSO AT STA 720/760 AND 16.10RBL AT FWD CARGO COMPARTMENT IN REFERENCE TO NRC 0185. CORRECTIVE ACTION:SUMMARY OF NRC 00899: FLOOR STRINGERS BTW STA 740/760 AND 7.55RBL AND 10.45RBL ALSO AT STA 720/760 AND 16.10RBL WERE REPAIRED PER B757-200 SRM. (1826674)
